The succession problem

Ora Engelberg Percus, Jerome Percus

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)599-606
Number of pages8
JournalCommunications on Pure and Applied Mathematics
Volume28
Issue number5
DOIs
StatePublished - 1975

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

The succession problem. / Percus, Ora Engelberg; Percus, Jerome.

In: Communications on Pure and Applied Mathematics, Vol. 28, No. 5, 1975, p. 599-606.

Research output: Contribution to journalArticle

Percus, Ora Engelberg ; Percus, Jerome. / The succession problem. In: Communications on Pure and Applied Mathematics. 1975 ; Vol. 28, No. 5. pp. 599-606.
@article{c3d4601814c04ce3bbeb5754db009210,
title = "The succession problem",
author = "Percus, {Ora Engelberg} and Jerome Percus",
year = "1975",
doi = "10.1002/cpa.3160280503",
language = "English (US)",
volume = "28",
pages = "599--606",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "5",

}

TY - JOUR

T1 - The succession problem

AU - Percus, Ora Engelberg

AU - Percus, Jerome

PY - 1975

Y1 - 1975

UR - http://www.scopus.com/inward/record.url?scp=84980151726&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84980151726&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160280503

DO - 10.1002/cpa.3160280503

M3 - Article

AN - SCOPUS:84980151726

VL - 28

SP - 599

EP - 606

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 5

ER -